# SDR AWXA200400082

- Difficulty date: January 26, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 16,607 hours, 6,349 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69572
- Part serial: EEE067
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,607 hours, 6,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ECAM INDICATED NR 2 ENG STALL, A/C SHUDDERED, A LOUD THUMP HEARD, & LT WING DIPPED, NO ABNORMAL ENG READING INDICATIONS NOTED.  TURNED BACK & LANDED WITHOUT EVENT.  MAINT TROUBLESHOT IAW TSM.  R & R 7TH STAGE BLEED VALVE IAW AMM, & 7TH STAGE BLEED SOLENOID VALVE IAW AMM.  ALSO TIGHTENED UNIONS ON 10TH STAGE BLEED SOLENOID VALVE, OPERATIONAL CHECK WAS GOOD PER AWA T/C F5M71312.  CHECK OF BLEED SOLENOID VALVE CONFIRMED FAILURE OF UNIT, VALVE WOULD NOT OPERATE. DISASSY REVEALED PISTON SEALS & PLUNGER WORN BEYOND LIMITS. REPLACED PISTON, PLUNGER, SEALS, RING, & SHIMS. UNIT OVERHAULED & TESTED IAW CMM 75-32-51. VENDOR ALSO CONFIRMED FAILURE OF 7TH STAGE BLEED VALVE FOR NOT OPERATING WITHIN MANUFACTURERS
